# SDR SWAA2020080545662

- Difficulty date: August 2, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,168 hours, 9,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR GIRT BAR LOOSE IN RETENTION CLIP. / ADJUSTED FWD ENTRY DOOR - GIRT BAR CLIPS FOR TIGHTER SECURITY ON GIRT - BAR I.A.W. SIP. NO CRACKS OR DAMAGE FOUND.
